Repositorio de producción científica de la Universidad de Sevilla

Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay

 

Advanced Search
 

Show simple item record

dc.creator Boudaoui, Ahmed es
dc.creator Caraballo Garrido, Tomás es
dc.creator Ouahab, Abdelghani es
dc.date.accessioned 2016-09-12T07:48:48Z
dc.date.available 2016-09-12T07:48:48Z
dc.date.issued 2016
dc.identifier.citation Boudaoui, A., Caraballo Garrido, T. y Ouahab, A. (2016). Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay. Applicable Analysis, 95 (9), 2039-2062.
dc.identifier.issn 0003-6811 es
dc.identifier.issn 1563-504X es
dc.identifier.uri http://hdl.handle.net/11441/44884
dc.description.abstract In this paper, we prove the local and global existence and attractivity of mild solutions for stochastic impulsive neutral functional differential equations with infinite delay, driven by fractional Brownian motion. es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Taylor & Francis es
dc.relation.ispartof Applicable Analysis, 95 (9), 2039-2062.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Fractional Brownian motion es
dc.subject Fixed point es
dc.subject Mild solutions es
dc.subject Attractivity es
dc.subject Neutral stochastic functional differential equation es
dc.title Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID info:eu-repo/grantAgreement/MINECO/MTM2011-22411 es
dc.relation.projectID P12-FQM-1492 es
dc.relation.projectID FQM314 es
dc.relation.publisherversion http://www.tandfonline.com/doi/pdf/10.1080/00036811.2015.1086756?needAccess=true es
dc.identifier.doi 10.1080/00036811.2015.1086756 es
dc.contributor.group Universidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferenciales es
idus.format.extent 24 p. es
dc.journaltitle Applicable Analysis es
dc.publication.volumen 95 es
dc.publication.issue 9 es
dc.publication.initialPage 2039 es
dc.publication.endPage 2062 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/44884
Size: 266.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record